# SDR AALA20100531TUL10

- Difficulty date: May 31, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 30,703 hours, 14,541 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AFT SIDE OF 1451 AFT OF LONGERON 2 LEFT.  INSTALLED NEW SHEAR TIE CLIP PER SRM 51-01-00.
